# SDR DALA2022091206036

- Difficulty date: September 9, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 69,303 hours, 26,080 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2401835) DURING INSPECTION FOUND DAMAGED HOLE WHILE ACCOMPLISHING ERA 602068-14 REV ORIG EXTERNAL SKIN REPAIR LOCATED ON I/B SIDE OF FUSELAGE SKIN ATTACH HOLE ALONG STR 27R AT 3RD HOLE FWD OF STA 767. COMPLIED WITH STRINGER 27R OVERSIZE HOLE ERA 602133-14 REV ORIG.
